MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION CAPTIVATOR; SNARE, FLEXIBLE

BOSTON SCIENTIFIC CORPORATION CAPTIVATOR; SNARE, FLEXIBLE
Model Number M00561311
Medical Device Problem Codes Entrapment of Device (1212); Mechanical Problem (1384); Failure to Cut (2587)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/01/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported to boston scientific corporation that an injection gold probe needle was used during a gastroscopy procedure performed on an unknown date.It was reported to boston scientific corporation that a 30mm captivator large oval med stiff was used during a colonoscopy with polypectomy performed on an unknown date.Erbe plate was attached to the patient prior to the procedure using the erbe v102005 diathermy machine set to left colon polypectomy.The polyp was raised in accordance with (b)(6) protocols.A small piece of the polyp was initially removed with the snare.On the second attempt, the snare loop was embedded within the polyp and would not open to be removed.Several attempts to open the snare were unsuccessful.The list consultant decided to abandon the procedure and cut the snare at the patient's anus, and the patient was transferred to the qeuh for bowel surgery.
 
Additional Manufacturer Narrative
Block b3: approximated based on the date the manufacturer became aware of the event.Block h6: imdrf impact code f19 captures the reportable event of surgical intervention imdrf device code a050702 captures the reportable event of loop cutting issue.

Brand Name
CAPTIVATOR
Common Device Name
SNARE, FLEXIBLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC DE COSTA RICA S.R.L.
2546 calle primera
propark, coyol
alajuela
CS  
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key17113552
Report Number3005099803-2023-02980
Device Sequence Number20419513
Product Code FDI
UDI-Device Identifier08714729019251
UDI-Public08714729019251
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K131700
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/12/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/10/2024
Device Model NumberM00561311
Device Catalogue Number6131
Device Lot Number0026954454
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/16/2023
Initial Report FDA Received Date06/12/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/11/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown